Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Hacked up mucus, blood seen, vomiting. Consumption of alcohol with acetaminophen and ibuprofen. Is it liver problem?

hello, this morning i threw up, then hacked up mucus with what I am pretty sure was blood in it. this happened a couple of times after coughing. I dont think I tore anything while vomiting , because I dont feel any pain at the moment. but I am extremely concerned that it is due to the consumption of alcohol while on acetaminophen and ibuprofen . Specifically worried that I have liver problems. I have been taking the two pain relievers consistently for more than a year due to a surgery I had to my cheek bone. (a plate was screwed in). I plan on going to the doctor, but I am in class at the moment and was hoping to get some sort of answer sooner. Thanks for any help, Thomas Husen
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pulmonologist 's  Response
NSAIDs along with alcohol high risk of getting gastric ulcers. Do a chest Xray and undergo a endoscopy.Till then stop alcohol and Start on PPI like rabeprazole.
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor